# SDR IKBR2020100500012

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N737LG
- Make and model: Cessna 172N
- Aircraft serial: 17269496
- Aircraft time: 3,279 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Deteriorated
- Location: Transponder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 50HR INSPECTION FOUND TRANSPONDER ANTENNA DETERIORATED AND CRACKED.  INSTALLED NEW TRANSPONDER ANTENNA P/N AV-22.
